# SDR SWAA2025022083776

- Difficulty date: January 7, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT LOWER SILL WEB HAS EVIDENCE OF CORRION IN SEVERAL AREAS OF WEB<[01] 01 - REMOVED AND REPLACED PER SRM 53-30-15-1A-1-A00071.
